# SDR ASAA2015121214202

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,587 hours, 8,383 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CHECK IAW FIM 21-62 842.  NO FAULTS FOUND.  OPS CHECK GOOD.
